# SDR DALA2018032601891

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 889
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RING PAN ON UPPER CORNER FWD OF FRAME BS 889.  THE AREA WAS REPAIRED IAW SRM 56-20-02-2R1, FIG 202. HFEC INSPECTION WAS ACCOMPLISHED,  NO CRACKS WERE FOUND IAW SPM 06-10-01.001.
